Bounded word length of linear groups

    Research output: Contribution to journalArticle

    Original languageEnglish
    Pages (from-to)37-39
    Number of pages3
    JournalProceedings of Model Theory at St.Catherine's College Kobe Institute,August 1988
    Publication statusPublished - 1999

    Cite this

    @article{6a59bed70fa6442aa0dd79949fbb14ca,
    title = "Bounded word length of linear groups",
    author = "Katsumi Tanaka",
    year = "1999",
    language = "English",
    pages = "37--39",
    journal = "Proceedings of Model Theory at St.Catherine's College Kobe Institute,August 1988",

    }

    TY - JOUR

    T1 - Bounded word length of linear groups

    AU - Tanaka, Katsumi

    PY - 1999

    Y1 - 1999

    M3 - Article

    SP - 37

    EP - 39

    JO - Proceedings of Model Theory at St.Catherine's College Kobe Institute,August 1988

    JF - Proceedings of Model Theory at St.Catherine's College Kobe Institute,August 1988

    ER -